# SDR 2008UALA04241

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 52,778 hours, 36,708 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Condition: Deformed
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INDICATION.  RTFL.  FOUND FOUND ZEE RETAINER ON FO'S SLIDING WINDOW DEFORMED AT LOWER AFT CORNER. STRAIGHTENED RETAINER AND AREA OF DISBOND IS WITHIN LIMITS. INSTALLED SMALL AMOUNT OF SPEED TAPE AT AREA OF DISBOND. PRESSURIZED ACFT AND FOUND NO LEAKS. INSPECTED WHEELWELL, FWD AND AFT E-E COMPARTMENTS-NOTHING UNUSUAL FOUND. REQUIRES SLIDING WINDOW REPLACEMENT. REPLACED R2 WINDOW & ADJUSTED.
